# SDR IPXA2014100384489

- Difficulty date: September 30, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: AMB737223
- Condition: Missing
- Location: Nr 1 Pylon
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE PYLON PANEL MISSING OTBD SIDE.   ACCOMPLISHED EO 5450-55684-A.    INSTALLED PANEL IAW AMM 54-00-00-01.
